# SDR AALA20091026TUL02

- Difficulty date: October 26, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N7525A
- Make and model: Doug DC-9-82
- Aircraft serial: 49917
- Aircraft time: 56,525 hours, 28,915 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STOP PAD CRACKED ON AFT EDGE OF CARGO DOOR.  REPLACED DOOR STOP PAD PER ESO 80174.
